I am having a problem swallowing after taking Tramadol. Feels like my food is stuck at the top of the esophagus and I end up regurgitating. Also when I eat spicy or tart foods I have pain at the top of my stomach.
Hello Becky carol
Although I never took tramadol, I am definitely not a pro at all on this med..with that being said... I suggest you see a gi... I have the save issue, and not saying this is what you have, but I have acid reflux, gerd, and a hiatal hernia... so it wouldn't hurt to do and endoscopy to see what's going on down there to be on the safe side... good luck/ keep us updated...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2009 • 1 answer
Posted 25 Aug 2014 • 2 answers
Posted 9 Apr 2016 • 0 answers
Posted 24 Apr 2016 • 0 answers
Posted 24 Apr 2016 • 1 answer